# SDR R61A201511200891

- Difficulty date: November 20, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086665403
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HEAVY CHECK,  WASTE SERVICE DOOR IS CORRODED.  MAINTENANCE R & R WASTE SERVICE DOOR IAW AMM 20-10-01, P/N 170-86665-403, DOOR ASSY.
